1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Muscle spasms & Oxycontin

Discussion in 'Oxycodone' started by EasyB, Aug 30, 2005.

  1. EasyB

    EasyB Newbie

    Reputation Points:
    Aug 13, 2005
    from U.S.A.
    Are muscle spasms or twitches a normal side effect?

    I have been taking Oxycontin/Oxycodone for about seven months.
  2. gremlin182

    gremlin182 Newbie

    Reputation Points:
    Oct 12, 2005
    Yes, your on too high a dose, medically speaking, or jus the right one to releif ALL pain, two schools fo thought on that on amongst doctors. But, yes, the spasms, and 'the jerks' are a normal S.E.